# SDR ASOA201611215089

- Difficulty date: November 21, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 39,940 hours, 30,786 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ODOR OF COMBUSTION ON TAKEOFF FROM PACK/OIL BURNING SMELL. ITEM INITIALLY PLACED MEL 21-51-00-1. ON 11/25/16 MX RAN PACK NR 1 MULTIPLE TIMES AND COULD NOT DUPLICATE MEL CLEARED. A/C WAS APPROVED FOR RETURN TO SERVICE.
